# SDR 00088

- Difficulty date: April 23, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Aircraft time: 10,762 hours, 10,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER REACHING FL330 -DOOR- UNSAFE ILLUMINATED, DIVERTED TO ADS FOR MAINTENANCE.  MAINTENANCE ADJUSTED TOP FWD DOOR LATCH PER MAINTENANCE MANUAL AND OPS CHECK GOOD.
